Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
berry

Suddenly Worse Eye Irritation

Hey Y'all,

I've had some very minor eye dryness from the start of my accutane journey (35 days ago) but it suddenly became worse this weekend. I just realized that it started on my third day into Sotret (I was using Amnesteem before). Do you think there is some variation between the generics that could cause an increase in eye irritation? Or is it just the worsening of normal side effects with time? It's so bad right now, I'm thinking about going off altogether. I can't keep my eyes open for more than six seconds at a time, cause they are SO INCREDIBLY irritated. Bloodshot, itchy, yuck. I called my derm and he just said put eyedrops in every hour and see how that works. I've been doing that, as well as using a heavy-duty lubricant ointment on the inside of my eyelids at night. It doesn't seem to be helping. I'm really confused right now. My skin has improved overwhelmingly (no active acne at all at the moment for the first time in years) and i'm only on Day 35, but god, I don't know if I can put up with this discomfort. Argh, so frustrated! Anyone have any ideas or encouragement or advice? All would be welcome..... appreciative as always, berry

Share this post


Link to post
Share on other sites

Do you use contacts or something? If so stop it immediatly.

Do not get off the course else you would have to start over again if you need to get on tane again.

Try to bear with it. Be assured that your eyes are not getting damaged because you are lubricating it frequently. It is just a discomfort I guess all tane users have to live thro.

I know what you are saying. I am on day 2 and I can feel my eyes becoming more dry by the minute. Just tough it out ...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×